# SDR CALA2022032300760

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pump
- Part number: 4A7110
- Condition: Leaking
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 OIL QUANTITY FLASHES GREEN - ENG 2 RIGHT ENG OIL QTY WENTTO 0.0 IN FLIGHTOIL PRESSURE WAS OK ENG-2. CREW VEBAL;  DURING EVENT MAINTAINED OIL PRESS AT ALL TIMES, OIL TEMPERTURE REMAINED NORMAL AND ENG WAS NOT SHUT DOWN IN FLIGHT. ENG WAS SHUT DOWN AFTER COOL DOWN APPROX 3 MIN AFTER LANDING. ON POST FLIGHT CREW WALKAROUND FOUND EXCESSIVE OIL LEAKING FROM PICS OFLEAK PICTURE UPDATE. PICTURE UPDATE 2 PICTURE OF 8130 REMOVED AND REPLACED #2 ENGINE OIL PUMP ASSY. LEAK AND OP CHECK NORMAL.REF AMM 79-21-41 ADD EMP:U094936 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1112886  SN OFF 3967 IPC REFERENCE # 79-21-41 PUMP, OIL PRESS  OFF 31-7920-9-9002 3957 ON 31-7920-9-9002 1785
